# SDR SWAA2025111123192

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SHIELD, BETWEEN BS 492.4 - 500A,  RBL 24, WL 156.  REPLACED WEB SHIELD AND FASTENERS IAW SRM 51-40-02, DWG 143A0080, SHEET 23, REV-, AND SRM 51-10-02-0G-0, PARAGRAPH 9.
